# SDR 2004UALA00625

- Difficulty date: June 29, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 43,921 hours, 16,043 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COMPRESSOR STALL AND SURGE WHILE IN STEADY CLIMB CONFIGURATION.  SHOP TEARDOWN CONFIRMED A HPT STAGE 2 BLADE FAILURE.  BLADES OF THIS PART NUMBER HAVE BEEN BEING REMOVED FROM ENGINES DURING ENGINE SHOP VISITS SINCE MAY 2003.  THE REMOVAL OF THE REMAINDER OF THESE BLADES IS EXPECTED TO BE COMPLETED IN 2005.
